# SDR SWAA2023062054138

- Difficulty date: May 30, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB HORIZONTAL LOCATED BS663.75 AT RBL16 AT CENTER WING BOX 2023-361017<[01] REPAIRED FUSELAGE FLOOR STRUCTURE PRESSURE DECK WEB BSTA 663.75 TO BSTA 675 & RBL 60 TO BL 0 IAW EA#23-153-01750-WIP1 (TTG8Q00LDPMK); EA#23-153-01750-WIP2 (TTG8Q00LFYE1); EA# 23-153-01750-WIP3 (TTG8Q00LC3ZW) SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. REPAIRED FUSELAGE FLOOR STRUCTURE PRESSURE DECK WEB BSTA 663.75 TO BSTA 675 & RBL 60 TO BL 0 IAW EA#23-153-01750-WIP1 (TTG8Q00LDPMK); EA#23-153-01750-WIP2 (TTG8Q00LFYE1); EA# 23-153-01750-WIP3 (TTG8Q00LC3ZW) AND EA#23-153-01750 (TTG8Q00LNQR1) SEE INDIVIDUAL SIGN OFF BELOW.;[03] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
